# SDR HNAA2021050400174

- Difficulty date: April 19, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERNAL LWR SKIN CHAFFED AT 5 LOCATIONS BETWEEN VB3 AND HB3 .... BLENDED AREAS AT VB2/HB3 AND VB3/HB4 FOUND TO BE OUT OF ALLOWABLE LIMITS IAW EMB 145 SRM 52-30-01. REMOVED DAMAGED PREVIOUS REPAIR DOUBLER AT HB4/FWD FRAME, PERFORMED 3 CUTOUTS ON CARGO DOOR INNER WEB AT HB4/FWD FRAME, VB2/HB3
AND VB3/HB4 AND FABRICATED AND INSTALLED 3 REPAIR DOUBLERS IAW EMB-145 SRM 52-30-01 RE ITEM 12. AND E01-52-21-0094
